Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 104, NWS St. Louis, MO

September 18, 20105 counties in Missouri

NWS St. Louis, MO issued this flash flood warning at Sep 18, 2010, 10:00 PM CDT for 5 counties in Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 18, 2010, 10:00 PM CDT (03:00 UTC)
Expired
Sep 19, 2010, 3:23 AM CDT
In force
5 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Franklin County, MO, Jefferson County, MO, Lincoln County, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 23 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.0 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1222 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1222 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
990 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

849 
WGUS53 KLSX 190300
FFWLSX
MOC071-099-113-183-189-190900-
/O.NEW.KLSX.FF.W.0104.100919T0300Z-100919T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1000 PM CDT SAT SEP 18 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
  NORTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHEASTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 400 AM CDT SUNDAY

* AT 956 PM CDT...DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS  
  WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. REPORTS HAVE BEEN 
  RECEIVED OF RAINFALL AMOUNTS ALREADY TOTALING UPWARDS OF 2 INCHES  
  OVER THE PAST HOUR.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  AFFTON...ANTONIA...ARNOLD...BALLWIN...BARNHART...BEL-RIDGE...
  BELLEFONTAINE NEIGHBORS...BERKELEY...BLACK JACK...BRENTWOOD...
  BRIDGETON...BYRNES MILL...CEDAR HILL...CHESTERFIELD...CLARKSON
  VALLEY...CLAYTON...COOL VALLEY...COTTLEVILLE...CRESTWOOD...CREVE
  COEUR...CRYSTAL CITY...DARDENNE PRAIRIE...DELLWOOD...DES PERES...
  ELLISVILLE...EUREKA...FENTON...FERGUSON...FESTUS AND FLORISSANT.

  WATER RESCUES HAVE BEEN REPORTED BY LOCAL LAW ENFORCEMENT IN SAINT 
  CHARLES COUNTY AT WINGHAVEN AND HAWKLAND DRIVE WHERE FOUR FEET OF  
  WATER HAD INUNDATED THE ROADWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN 
WATER BEGINS RISING.

&&

LAT...LON 3879 9013 3874 9023 3867 9031 3858 9032
      3852 9026 3842 9031 3837 9037 3829 9037
      3819 9035 3821 9097 3901 9096 3906 9071
      3895 9068 3887 9061 3888 9055 3897 9043
      3891 9024 3884 9012

$$

SIPPRELL
1 follow-up statement
461 
WGUS73 KLSX 190823
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
323 AM CDT SUN SEP 19 2010

MOC071-099-113-183-189-190838-
/O.CAN.KLSX.FF.W.0104.000000T0000Z-100919T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON MO-FRANKLIN MO-ST. LOUIS MO-ST. CHARLES MO-LINCOLN MO-
323 AM CDT SUN SEP 19 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN
LINCOLN...ST. CHARLES...ST. LOUIS...EASTERN FRANKLIN AND NORTHERN
JEFFERSON COUNTIES IS CANCELLED...

THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL FLOOD 
WARNING. PLEASE SEE THE APPROPRIATE STATEMENT FOR FURTHER DETAILS.  
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 3879 9013 3874 9023 3867 9031 3858 9032
      3852 9026 3842 9031 3837 9037 3829 9037
      3819 9035 3821 9097 3901 9096 3906 9071
      3895 9068 3887 9061 3888 9055 3897 9043
      3891 9024 3884 9012

$$

SIPPRELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 18, 7:02 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Sep 18, 7:02 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
702 PM CDT SAT SEP 18 2010

.DISCUSSION...
/206 PM CDT SAT SEP 18 2010/

LATEST SURFACE ANALYSIS DEPICTED A COLD FRONT STRETCHING FROM
NORTHEAST ILLINOIS ACROSS NORTHERN MISSOURI AND INTO NORTHERN
KANSAS. MEANWHILE...A REMNANT OUTFLOW BOUNDARY FROM NOCTURNAL
CONVECTION HAS PUSHED FURTHER SOUTH...CLOSER TO THE I-70 CORRIDOR.
LATEST SPC MESOSCALE ANALYSIS SHOWS A LARGE RESERVOIR OF INSTABILITY
ALONG AND SOUTH OF THE COLD FRONT...WITH UP TO 3000 J/KG OF MUCAPE
EXTENDING FROM EASTERN KANSAS TO CENTRAL MISSOURI.

EXPECT THUNDERSTORMS TO DEVELOP THIS AFTERNOON ACROSS EASTERN KANSAS
AND WESTERN MISSOURI WHERE BETTER LOW LEVEL CONVERGENCE EXISTS. WILL
LIKELY SEE ADDITIONAL CONVECTION DEVELOP EASTWARD ALONG THE REMNANT
OUTFLOW BOUNDARY TOWARD THIS EVENING. EFFECTIVE SHEAR OF 20 TO 30
KTS WILL SUPPORT ORGANIZED CONVECTION...AND PERHAPS A FEW SUPERCELLS
INITIALLY. SPC HAS PLACED THE NORTHWEST HALF OF THE CWA IN A SLIGHT
RISK...BASICALLY ALONG AND NORTH OF INTERSTATE 70. CAN'T RULE OUT A
FEW TORNADOES IF SUPERCELLS CAN DEVELOP...BUT FEEL MAIN SEVERE
WEATHER THREAT WILL BE LARGE HAIL AND DAMAGING WINDS.

STILL APPEARS THE FOCUS FOR THUNDERSTORMS AND ANOTHER MCS WILL SHIFT
BACK NORTH OF THE SYNOPTIC FRONT TONIGHT AS THE LOW LEVEL JET
INCREASES DURING THE EVENING. HAVE INCREASED POPS TO LIKELY ACROSS
THE NORTHERN CWA TO ACCOUNT FOR THIS. OBVIOUSLY CONVECTIVE TRENDS
WILL NEED TO BE MONITORED THIS EVENING...AS THE SOUTHERN CONVECTION
COULD INTERCEPT/DISRUPT THIS MOISTURE TRANSPORT AND FOCUS THE
HEAVIEST RAINFALL FURTHER SOUTH.

ABOVE NORMAL TEMPERATURES ARE EXPECTED TO OCCUR SOUTH OF THE FRONT
ON SUNDAY AND ACROSS THE ENTIRE CWA MONDAY AND TUESDAY AS THE UPPER
LEVEL RIDGE BUILDS ACROSS THE CENTER OF THE NATION. TWO FRONTAL
BOUNDARIES ARE EXPECTED TO BRING CHANCES OF SHOWERS AND
THUNDERSTORMS TO THE REGION NEXT WEEK. THE FIRST WILL BE TUESDAY
NIGHT...AND THE SECOND THURSDAY NIGHT. BOTH FRONTS STRUGGLE TO MAKE
IT THROUGH THE CWA...SO ABOVE NORMAL TEMPERATURES ARE EXPECTED TO
CONTINUE.

CVKING

&&

.AVIATION...
/641 PM CDT SAT SEP 18 2010/

THERE WERE TWO AREAS OF ONGOING TSRA AT TAF ISSUANCE. THE FIRST
AREA STRETCHED ACROSS CENTRAL MO ALONG A REMNANT OUTFLOW BDRY AND
HAD ALMOST REACHED KCOU. THE SECOND AREA WAS A LINE OF DISCRETE
CELLS LOCATED ACROSS NORTHEASTERN MO INTO WEST CENTRAL IL. THIS
LINE WAS MOVING SEWD BUT THERE IS SOME UNCERTAINTY ON WHETHER OR
NOT THIS LINE WILL BEGIN TO WEAKEN AND MOVE MORE ELY THAN SELY.
ADDITIONAL THUNDERSTORM ACTIVITY IS EXPECTED LATER TONIGHT NEAR A
STALLED CDFNT INVOF THE MO/IA BORDER. THIS ACTIVITY SHOULD REMAIN
NORTH OF KCOU/KSTL/KSUS BUT MAY IMPACT KUIN. MVFR TO IFR CIGS ARE
EXPECTED AT KUIN OVERNIGHT AS LOW LEVEL MOISTURE FROM RECENT
RAINFALL AND NOCTURNAL COOLING PROMOTE LOWERING CLOUD BASES.
CIGS WILL RISE AT KUIN ONCE THE STALLED FNTL BDRY STARTS TO LIFT
NEWD TOMORROW.

SPECIFICS FOR KSTL...LINE OF DISCRETE CELLS WAS LOCATED NORTH OF
KSTL/KSUS AT ISSUANCE. THERE IS SOME UNCERTAINTY ON WHETHER
THESE STORMS WILL CONTINUE TO MOVE SOUTHEAST TOWARDS THE TERMINAL
OR WHETHER THEY WILL WEAKEN AND START TO MOVE EWD. HAVE GONE WITH
THE MORE PESSIMISTIC FCST AND INCLUDED PREVAILING CB MENTION AND A
TEMPO GROUP WITH TSRA BASED ON EXTRAPOLATION OF THE CURRENT SPEED
OF THE LINE. ADDITIONAL THUNDERSTORM ACTIVITY LATER TONIGHT WILL
BE FOCUSED CLOSER TO THE CDFNT AND WELL TO THE NORTH OF KSTL/KSUS.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Sep 18, 7:23 PM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
723 PM CDT SAT SEP 18 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-191200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
723 PM CDT SAT SEP 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY ALONG AND NORTH OF INTERSTATE 70 THIS
EVENING. SOME OF THE STORMS MAY BECOME SEVERE AND CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS. FOR FURTHER INFORMATION
ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM
PREDICTION CENTER WATCH PRODUCTS.

THE THREAT OF THUNDERSTORMS WILL CONTINUE OVERNIGHT MAINLY FOR
PORTIONS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS GENERALLY NORTH OF INTERSTATE 70
ON SUNDAY. A FEW STRONG OR ISOLATED SEVERE STORMS REMAIN POSSIBLE.

THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER MUCH OF THE AREA ON
TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY. SPOTTERS ARE ASKED TO RELAY ALL
SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST.
LOUIS.

TES

In the hours before

Local storm report, Sep 18, 9:46 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
946 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     HAIL             COTTLEVILLE             38.75N  90.65W
09/18/2010  E0.50 INCH       ST. CHARLES        MO   NWS EMPLOYEE

&&

TES
Local storm report, Sep 18, 9:49 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
949 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     TSTM WND GST     HARVESTER               38.75N  90.58W
09/18/2010  M40 MPH          ST. CHARLES        MO   AMATEUR RADIO

&&

JP
Local storm report, Sep 18, 9:50 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
950 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             WELDON SPRING           38.72N  90.65W
09/18/2010  E0.75 INCH       ST. CHARLES        MO   TRAINED SPOTTER

&&

TES
Local storm report, Sep 18, 9:53 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
953 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     HAIL             1 WSW WELDON SPRING     38.71N  90.67W
09/18/2010  E1.00 INCH       ST. CHARLES        MO   TRAINED SPOTTER

&&

JP
Local storm report, Sep 18, 9:54 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
954 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     HAIL             WELDON SPRING           38.72N  90.65W
09/18/2010  E1.00 INCH       ST. CHARLES        MO   TRAINED SPOTTER

&&

JP
Local storm report, Sep 18, 9:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
958 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     FLOOD            O'FALLON                38.78N  90.71W
09/18/2010                   ST. CHARLES        MO   AMATEUR RADIO

            3 TO 4 INCHES OF WATER AT HIGHWAY K AND O FALLON ROAD

&&

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 7:09 PM CDTSevere Thunderstorm WarningLSXPike51 min
Sep 18, 7:42 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike48 min
Sep 18, 7:50 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike40 min
Sep 18, 8:27 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles33 min
Sep 18, 8:30 PM CDTAreal Flood AdvisoryLSXKnox, Lewis6 hr
Sep 18, 8:44 PM CDTSevere Thunderstorm WarningLSXLewis, Marion46 min
Sep 18, 8:46 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Saint Charles, Warren44 min
Sep 18, 8:56 PM CDTFlash Flood WarningLSXKnox, Lewis6 hr
Sep 18, 9:09 PM CDTFlash Flood WarningLSXCallaway, Montgomery, Warren6 hr
Sep 18, 9:37 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis23 min
Sep 18, 9:39 PM CDTFlash Flood WarningLSXMarion6 hr
Sep 18, 9:45 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade45 min
Sep 18, 9:48 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Shelby57 min
Sep 18, 9:54 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis25 min
Sep 18, 10:12 PM CDTFlash Flood WarningLSXFranklin, Gasconade, Osage5 hr
Sep 18, 10:44 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Shelby27 min
Sep 18, 10:54 PM CDTRiver Flood WarningLSXLewis10 hr
Sep 18, 10:54 PM CDTRiver Flood WarningLSXLewis22 hr
Sep 18, 11:14 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis31 min
Sep 19, 1:47 AM CDTRiver Flood WarningLSXSaint Charles5 hr
Sep 19, 2:58 AM CDTFlash Flood WarningLSXMonroe, Ralls6 hr
Sep 19, 3:00 AM CDTAreal Flood WarningLSXKnox, Lewis, Marion12 hr
Sep 19, 3:15 AM CDTSevere Thunderstorm WarningLSXLincoln, Pike45 min
Sep 19, 3:17 AM CDTAreal Flood WarningLSXCallaway, Franklin, Gasconade, Jefferson, Lincoln, Montgomery and 4 more12 hr
Sep 19, 3:27 AM CDTSevere Thunderstorm WarningLSXMonroe, Ralls48 min
Sep 19, 3:38 AM CDTFlash Flood WarningLSXPike, Ralls4 hr
Sep 19, 4:08 AM CDTFlash Flood WarningLSXMarion, Monroe, Ralls, Shelby6 hr
Sep 19, 4:36 AM CDTTornado WarningLSXLincoln, Pike9 min
Sep 19, 4:57 AM CDTSevere Thunderstorm WarningLSXAudrain, Montgomery21 min
Sep 19, 5:18 AM CDTFlash Flood WarningLSXAudrain, Lincoln, Monroe, Montgomery, Pike, Ralls6 hr
Sep 19, 7:38 AM CDTFlash Flood WarningLSXPike, Ralls3 hr
Sep 19, 9:07 AM CDTFlash Flood WarningLSXMonroe, Ralls112 min
Sep 19, 9:10 AM CDTRiver Flood WarningLSXLincoln48 hr
Sep 19, 9:15 AM CDTRiver Flood WarningLSXMarion25 hr
Sep 19, 11:17 AM CDTAreal Flood WarningLSXAudrain, Lincoln, Marion, Monroe, Montgomery, Pike and 1 more4 hr
Sep 19, 2:53 PM CDTAreal Flood WarningLSXAudrain, Monroe, Montgomery, Pike, Ralls6 hr
Sep 19, 3:03 PM CDTRiver Flood WarningLSXMonroe43 hr
Sep 19, 3:12 PM CDTAreal Flood WarningLSXCallaway, Montgomery6 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.